# SDR AALA202010269018

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 11,492 hours, 4,606 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 3989085
- Part serial: 28465
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  AT CRUISE FL 370 CABIN PRESSURE FLUCTUATES -300 TO 500 FPM.  CABIN ALTITUDE STABLE.  REPLACED BOTH PACK TEMPERATURE/TRIM AIR VALVES, AS REQUIRED.  SEE AALA202010259016 FOR LEFT HAND VALVE.
